Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 70, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 21, 2012, 9:45 PM CDT for Cass County, Crow Wing County, Minnesota. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2012, 9:45 PM CDT (02:45 UTC)
- Expired
- Jun 21, 2012, 10:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cass County, MN, Crow Wing County, MN
The radar
The Duluth radar (KDLH), 152 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1788 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380 WUUS53 KDLH 220245 SVRDLH MNC021-035-220315- /O.NEW.KDLH.SV.W.0070.120622T0245Z-120622T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DULUTH MN 945 PM CDT THU JUN 21 2012 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CASS COUNTY IN NORTH CENTRAL MINNESOTA... CENTRAL CROW WING COUNTY IN EAST CENTRAL MINNESOTA... * UNTIL 1015 PM CDT * AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR PEQUOT LAKES...OR 20 MILES NORTHWEST OF BRAINERD...AND MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BREEZY POINT AND LAKE SHORE AROUND 950 PM CDT. LAKE HUBERT AND NISSWA AROUND 955 PM CDT. EDWARD LAKE AND NORTH LONG LAKE AROUND 1000 PM CDT. MERRIFIELD AND LEGIONVILLE AROUND 1005 PM CDT. TROMMALD AROUND 1010 PM CDT. RIVERTON...IRONTON...WOODROW AND CROSBY AROUND 1015 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4649 9384 4627 9418 4662 9449 4674 9436 TIME...MOT...LOC 0245Z 307DEG 28KT 4659 9432 WIND...HAIL <50MPH 1.00IN $$ MILLER
2 follow-up statements
166 WWUS53 KDLH 220304 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1004 PM CDT THU JUN 21 2012 MNC021-035-220315- /O.CON.KDLH.SV.W.0070.000000T0000Z-120622T0315Z/ CROW WING MN-CASS MN- 1004 PM CDT THU JUN 21 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL CASS AND CENTRAL CROW WING COUNTIES UNTIL 1015 PM CDT... AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST NORTHEAST OF NISSWA...OR 12 MILES NORTH OF BRAINERD...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MERRIFIELD AROUND 1010 PM CDT. RIVERTON...WOODROW...IRONTON AND TROMMALD AROUND 1015 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4668 9432 4649 9384 4627 9418 4654 9442 TIME...MOT...LOC 0303Z 309DEG 26KT 4650 9420 WIND...HAIL 60MPH 1.00IN $$ MILLER
369 WWUS53 KDLH 220316 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1016 PM CDT THU JUN 21 2012 MNC021-035-220324- /O.EXP.KDLH.SV.W.0070.000000T0000Z-120622T0315Z/ CROW WING MN-CASS MN- 1016 PM CDT THU JUN 21 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CASS AND CENTRAL CROW WING COUNTIES WILL EXPIRE AT 1015 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE LEVELS. HOWEVER...PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH REMAIN POSSIBLE IN THE BRAINERD AND IRONTON AREAS THROUGH AT LEAST 1030 PM CDT. RADAR INDICATED THAT LARGE HAIL MAY HAVE FALLEN IN THE AREAS FROM WEST OF JENKINS TO PEQUOT LAKES. PLEASE RELAY AND REPORTS OF SEVERE WEATHER TO THE DULUTH NATIONAL WEATHER SERVICE THROUGH YOUR LOCAL LAW ENFORCEMENT. LAT...LON 4668 9432 4649 9384 4627 9418 4654 9442 TIME...MOT...LOC 0314Z 309DEG 26KT 4644 9412 $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:11 PM CDT, 34 minutes earlier.
Area forecast discussion, Jun 21, 9:11 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 911 PM CDT THU JUN 21 2012 .UPDATE... NEXT UPSTREAM WAVE OVER MANITOBA IS CLEARLY EVIDENT IN WV SAT IMAGERY THIS EVENING..AND THIS SYSTEM WILL TRANSLATE SOUTHEAST ACROSS MINNESOTA OVERNIGHT/FRIDAY MORNING. WHILE DAYTIME HEATING IS WANING..THE APPROACHING WAVE AND MODEST LARGE SCALE ASCENT SHOULD BE ABLE TO SUPPORT AT LEAST ISOLATED SHOWERS/TSTORMS FOR ANOTHER FEW HOURS..AND PERHAPS AT LEAST A FEW ECHOES DURING THE REMAINDER OF THE OVERNIGHT HOURS. PESKY STRONGER STORM MOVING INTO THE LEADER AREA COULD PRODUCE SOME SMALL HAIL..BUT WE EXPECT THE GENERAL DOWN TREND IN INTENSITY TO CONTINUE WITH VERY SMALL AREAL COVERAGE AFTER ABOUT 10-11 PM. AS UPPER COLD POOL MOVES ACROSS THE AREA TOMORROW..DAYTIME HEATING SHOULD ONCE AGAIN BE SUFFICIENT TO SUPPORT SCATTERED SHOWER/TSTORM DEVELOPMENT. HOWEVER..LARGE QPF IS NOT ANTICIPATED AT THIS TIME. OTHER CONCERN THIS EVENING CONTINUES TO BE THE AFTERMATH OF TORRENTIAL RAINFALL TUE-WED AND SUBSEQUENT HISTORIC FLOODING THAT CONTINUES TO UNFOLD. CALLS TO MOST AFFECTED AREAS THIS EVENING SEEM TO INDICATE THAT WATER LEVELS HAVE MOSTLY LEVELED OFF..OR RECEDED VERY SLIGHTLY FROM CRESTS OVER THE PAST 6 HOURS. WHILE THIS IS GOOD NEWS IN THE SHORT TERM..TREMENDOUS FLOWS CONTINUE TONIGHT ON MOST AREA RIVERS. IN ADDITION..CONCERNS REMAIN ACROSS ASHLAND COUNTY WHERE HIGH WATER HAS WEAKENED THE INTEGRITY OF SEVERAL ROADS PER EMERGENCY MANAGEMENT. THE LOWER KETTLE RIVER VALLEY IN PINE COUNTY IS ALSO OF MAJOR CONCERN. IT APPEARS AS THOUGH THE CREST HAS PASSED THROUGH MOOSE LAKE AND BARNUM WITH A SLIGHT DECREASE IN WATER LEVELS IN THOSE LOCATIONS..BUT WATER LEVELS WILL CONTINUE TO RAPIDLY RISE OVERNIGHT AND FRIDAY FARTHER DOWNSTREAM..INCLUDING RUTLEDGE AND SANDSTONE TO THE KETTLE RIVER MERGER WITH THE ST. CROIX. WE WILL BE UPDATING THE SIX AREAL FLOOD WARNINGS THE STILL REMAIN IN EFFECT THIS EVENING OVER THE NEXT HOUR WITH ANY NEW INFORMATION. GRIDS AND ASSOCIATED TEXT PRODUCTS HAVE ALSO BEEN UPDATED AND ARE ALREADY AVAILABLE. && .PREV DISCUSSION... /ISSUED 721 PM CDT THU JUN 21 2012/ AVIATION...00Z TAF ISSUANCE... WEAK DISTURBANCE OVER MANITOBA EMBEDDED IN NW FLOW ALOFT WILL MOVE SOUTHEASTWARD ACROSS MINNESOTA OVERNIGHT AND TOMORROW MORNING. ONGOING ISOLATED TO SCATTERED SHOWERS AHEAD OF THIS FEATURE SHOULD GRADUALLY DIMINISH THROUGH 9-10 PM..BUT MAY STILL AFFECT THE KBRD/KDLH TERMINALS. OTHERWISE..SCATTERED TO BROKEN 7-12 KFT CEILINGS WILL PERSIST AT MOST TERMINAL SITES OVERNIGHT AS THE DISTURBANCE MOVES ACROSS THE AREA. ISOLATED SHOWERS MAY PERSIST OVERNIGHT..BUT AREAL COVERAGE IS EXPECTED TO BE TOO SMALL TO WARRANT INCLUDING VCSH OR TEMPO GROUPS AT INDIVIDUAL TAF SITES. LIGHT WINDS AND RESIDUAL WET GROUND FROM RECENT HEAVY RAINS MAY ALSO LEAD TO LOCAL FOG FORMATION LATE TONIGHT/FRI MORNING - ESPECIALLY AT THE MORE FAVORED SITES OF KHIB/KHYR. WNW WINDS SHOULD INCREASE TO 8-13 KT BETWEEN 14-16Z FRI MORNING WITH REDEVELOPMENT OF SCATTERED 4-5 KFT CUMULUS CLOUDS. PREV DISCUSSION... /ISSUED 312 PM CDT THU JUN 21 2012/ SHORT TERM...THROUGH FRIDAY NIGHT. SHOWERS AND THUNDERSTORMS WERE DEVELOPING THIS AFTERNOON FROM SOUTHERN MANITOBA INTO NORTHERN MINNESOTA. THIS SHOULD CONTINUE THIS AFTERNOON INTO THE EVENING...AND THE 4KM WRF SUPPORTS THIS BEFORE IT SHOWS THEM DIMINISHING LATE IN THE EVENING AND OVERNIGHT. GUSTY WEST-NORTHWEST WILL DIMINISH THROUGH THE EVENING...WHICH MAY LEAD TO SOME PATCHY FOG. WEAK DISTURBANCES IN NW FLOW ALOFT MAY LEAD TO MORE SHOWERS AND A FEW THUNDERSTORMS ON FRIDAY INTO FRIDAY EVENING. RAINFALL TONIGHT THROUGH FRIDAY EVENING SHOULD BE LESS THAN A QUARTER INCH...WITH A FEW HIGHER AMOUNTS UNDER THE STRONGEST SHOWERS/STORMS...BUT THAT WILL BE OVER A RELATIVELY SMALL AREA. WAA WILL INCREASE AHEAD OF A LOW PRESSURE SYSTEM FRIDAY NIGHT. PWAT VALUES WILL INCREASE TO NEAR 1.5 INCHES. RAINFALL AMOUNTS WILL BE LIMITED FRIDAY NIGHT...AS THE BEST CHANCE WILL OCCUR SATURDAY INTO SATURDAY EVENING. LONG TERM...LONG TERM...SATURDAY THROUGH THURSDAY. A WARM FRONT WILL BE SITUATED ACROSS CENTRAL MINNESOTA AND NORTHERN WISCONSIN DURING THE DAY SATURDAY. AS WAA INCREASES NORTH OF THE FRONT...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL EXIST MOSTLY ACROSS THE SOUTHERN HALF OR OUR CWA. THERE ARE A FEW DIFFERENCES IN THE MODELS REGARDING RAINFALL AMOUNTS AND THE LOCATION OF THE HEAVIEST RAIN. HOWEVER...RAINFALL AMOUNTS ARE GENERALLY EXPECTED TO REMAIN UNDER 1 INCH WITH HIGHER AMOUNTS POSSIBLE IN THUNDERSTORMS. BY SUNDAY MORNING... A COLD FRONT WILL USHER IN DRIER AIR AND BEGIN TO PUSH THE MOISTURE EAST. THIS WILL BEGIN A MAJOR PATTERN CHANGE FROM WHAT WE HAVE EXPERIENCED OVER THE PAST COUPLE WEEKS. DRY NORTHWESTERLY FLOW WILL TAKE OVER THROUGH THE MIDDLE OF NEXT WEEK BRINGING A MUCH NEEDED BREAK FROM THE RAIN AND NEAR SEASONAL TEMPERATURES. && .POINT TEMPS/POPS... DLH 51 73 55 70 / 30 30 20 50 INL 48 74 50 76 / 10 30 10 30 BRD 52 76 56 76 / 30 10 30 50 HYR 52 74 52 74 / 20 30 10 50 ASX 51 73 53 73 / 20 30 20 50 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...MILLER
Hazardous weather outlook, Jun 21, 2:33 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 233 PM CDT THU JUN 21 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-221030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 233 PM CDT THU JUN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING WILL CONTINUE OVER PORTIONS OF THE NORTHLAND...SEE THE VARIOUS FLOOD STATEMENTS AND WARNINGS FROM THE NATIONAL WEATHER SERVICE IN DULUTH FOR SPECIFIC INFORMATION. A FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING WILL CONTINUE INTO THE WEEKEND FOR PORTIONS OF THE NORTHLAND...AND LAST EVEN LONGER IN SPOTS AS IT WILL TAKE A LONG TIME FOR ALL THIS WATER TO MAKE IT THROUGH THE RIVER SYSTEMS. STAY INFORMED THROUGH THE LATEST FLOOD STATEMENTS AND WARNINGS. A FEW THUNDERSTORMS WILL BE POSSIBLE FRIDAY. A STRONGER SYSTEM WILL START TO AFFECT THE NORTHLAND LATE FRIDAY NIGHT...BUT MORE SO SATURDAY INTO SATURDAY NIGHT. RAINFALL WITH THE SYSTEM SATURDAY INTO SATURDAY NIGHT COULD APPROACH A HALF INCH IN SPOTS...WITH A SLIGHT CHANCE AT SOME ONE INCH AMOUNTS IN SPOTS. THE STORMS FRIDAY THROUGH SATURDAY NIGHT ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. LSZ121-140>148-221030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 233 PM CDT THU JUN 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE...BUT THEY ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT...WITH A BETTER CHANCE FOR STORMS SATURDAY AND SATURDAY NIGHT. THE STORMS DURING THIS PERIOD ARE NOT EXPECTED TO BE SEVERE. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 21, 8:54 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
854 PM CDT THU JUN 21 2012
MNZ025-033-034-220215-
CROW WING-NORTH CASS-SOUTH CASS-
854 PM CDT THU JUN 21 2012
...STRONG THUNDERSTORM MOVING TOWARD THE BRAINERD LAKES AND LEADER
AREAS...
AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED 5 MILES EAST OF PARK RAPIDS...MOVING
SOUTHEAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO DIME SIZE HAIL...WIND GUSTS
UP TO 40 MPH...AND BRIEF HEAVY DOWNPOURS. IF THIS STORM MAINTAINS
ITS STRENGTH AND CURRENT TRACK...IT WILL AFFECT THE GULL LAKE AND
NISSWA AREAS AFTER 920 PM CDT.
LOCATIONS IMPACTED INCLUDE...
OSHAWA... POPLAR...
LEADER... FOOT HILLS STATE FOREST...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4680 9480 4681 9478 4682 9467 4693 9467
4679 9426 4642 9429 4638 9471 4649 9479
MILLERSpecial weather statement, Jun 21, 9:16 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
916 PM CDT THU JUN 21 2012
MNZ025-033-034-220230-
CROW WING-NORTH CASS-SOUTH CASS-
916 PM CDT THU JUN 21 2012
...STRONG THUNDERSTORM MOVING ACROSS SOUTHERN CASS COUNTY...
AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF OSHAWA...MOVING SOUTHEAST
AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 40 MPH...AND BRIEF HEAVY DOWNPOURS.
THIS STORM WILL AFFECT THE NISSWA AND GULL LAKE AREAS BY AROUND 930
PM.
LOCATIONS IMPACTED INCLUDE...
POPLAR... PINE RIVER... PEQUOT LAKES...
JENKINS... CHICKAMAW BEACH... GULL LAKE...
NISSWA...
SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4676 9479 4682 9473 4682 9467 4688 9467
4690 9464 4670 9416 4648 9425 4639 9449
4665 9481
MILLERSpecial weather statement, Jun 21, 9:40 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 940 PM CDT THU JUN 21 2012 MNZ033-034-220300- CROW WING-SOUTH CASS- 940 PM CDT THU JUN 21 2012 ...STRONG THUNDERSTORM MOVING TOWARD BRAINERD LAKES REGION... AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF PEQUOT LAKES...MOVING SOUTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND GUSTS UP TO 40 MPH...AND BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... PEQUOT LAKES BY 945 PM... NISSWA AND BREEZY POINT BY 950 PM... LAKE HUBERT AND EAST GULL LAKE BY 955 PM... MERRIFIELD AND LEGIONVILLE BY 1000 PM... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4653 9394 4628 9427 4662 9463 4678 9439 MILLER
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:54 PM CDT | Special Weather Statement | DLH | Wadena | 21 min |
| Jun 21, 9:16 PM CDT | Special Weather Statement | DLH | Crow Wing | 14 min |
| Jun 21, 9:40 PM CDT | Special Weather Statement | DLH | Crow Wing | 20 min |
| Jun 21, 10:41 PM CDT | Special Weather Statement | DLH | Crow Wing | 34 min |
| Jun 22, 10:21 AM CDT | Areal Flood Warning | DLH | Carlton, Saint Louis | 48 hr |
| Jun 22, 12:04 PM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Itasca, Saint Louis | 10 days |
| Jun 22, 12:05 PM CDT | Areal Flood Warning | DLH | Cass, Crow Wing | 48 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.